|Table of Contents|

Some Asymptotic Inferences about Nonlinear Model with Random Effects(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2003年02期
Page:
218-220
Research Field:
Publishing date:

Info

Title:
Some Asymptotic Inferences about Nonlinear Model with Random Effects
Author(s):
FengYu WangZhiquan ① ChenPing
School of Sciences,① Department of Automation,NUST,Nanjing 210094
Keywords:
nonlinear models w ith random effect s random ex pansion curvature array bias variance
PACS:
O211.4
DOI:
-
Abstract:
In this paper, the BW geomet ric framework for nonlinear models with random effect s is ut ilized to derive random ex pansion of f ixed ef fects parameter est imator. Bias and v ariance of f ix ed ef fects parameter est imator are obtained in terms of curvatures.

References:

1 Zho ng X P, Meng G M ,Wei B C. On confidence regio n of nonlinear models with random effects[ J] . Mathematica Applicata, 2000, 13( 4) : 100~ 105.
2 Wei B C. Ex ponential family nonlinear models [M] . Sing apore: Springer_Verlag, 1998.
3 Yuan K H, Jennrich R I. Asymptot ics of estimating equations under natural conditions[ J] . J Multivariate Anal, 1998, 65: 245~ 260.
4 茆诗松, 王静龙, 濮晓龙. 高等数理统计[M]1 北京: 高等教育出版社, 1998.

Memo

Memo:
-
Last Update: 2013-03-17